Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itching in penis, white bump on lower tip. Taking benedryl, allergic reaction. Herpes or STD?

Well im 16 years old and I recently(2weeks ago) have been persistently been itching inu penis and well I m terrified if it herpes or some sort of STD ...I ve been attracting putting oinents and taking benedryl for thinking its an allergic reaction . So far the benedryl hasn t work completely as no less as the ointments, my penis still itches, and now in the morning I find a white bump on the lower tip of my penis on the left hand side. Can anyone tell me what may be the cause? I m terrified it may be herpes...for red bumps occurred several days back, but no flu/like symptoms,muscle/back/headaches haven t occurred as well and no discharge or pain urinating. I d really hope some one can answer my question. Please!
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
It sounds like herpes. Allergic reactions are flat and not causative of bumps.
You can see a doc that can swab it to confirm.
Please rate 5 stars! I strive to provide the best answer I can to your quetsions!
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor